Conserved operators of the generalized elliptic ruijsenaars models

Yasushi Komori, Kazuhiro Hikami

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)


We construct the integrable families of the generalized elliptic Ruijsenaars models by use of the Yang-Baxter equation and the reflection equation. The higher order conserved operators of these models are explicitly presented.

Original languageEnglish
Pages (from-to)6175-6190
Number of pages16
JournalJournal of Mathematical Physics
Issue number11
Publication statusPublished - Nov 1998
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Conserved operators of the generalized elliptic ruijsenaars models'. Together they form a unique fingerprint.

Cite this